# SDR DLM11950734

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- System (JASC): 5754 · Leading Edge Devices
- Part: Chafe Strap
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-3 LETTER CHECK IN ATL, FOUND A .50 INCH CRACK PAST STOP DRILL ON OUTBOARD SIDE OF NR 2 SLAT AT TOP SIDE OF CHAFE STRIP.  REPAIRED PER SRM 57-10-00 PG 30.
